MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
It was reported that during a shoulder reconstruction surgery no loop obtained when pulling the main thread of the device.No harm for patient, operator or third party was reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19312504
Report Number1220246-2024-03255
Device Sequence Number15204544
Product Code MAI
UDI-Device Identifier00888867024229
UDI-Public00888867024229
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberSUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Device Catalogue NumberAR-1938PS
Device Lot NumberF203291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown